Touch Me


Maya Angelou quoteMy body is getting use to the increase in Lithium. Phew, it didn’t take long. I’m pretty stable and I’m liking it now. I just needed to give my body some time I guess.

I finished my third draft to my manuscript. I sent it out to Beta readers, but I wish I had more than just 2 right now.  How do you find beta readers anyway and how many is the right amount? I’m looking for those that have experience in the publishing business. Well, hopefully 2 will work for right now.  I just have to wait to see what they say about my novel. I’m so excited. I’m taking a break from the book now and I’m trying to learn how to write query letters and what I will need to do to find an agent.

If anyone could give me any advice in the publishing business, I am all ears!

Very recently, I turned 34! Wow, I feel older than that actually! I guess that is what happens when you marry a man ten years older than you. 🙂

For those wondering about my marriage because you have been following…my husband and I are maintaining the status quo. I don’t think that will ever change. I’m pretty sure with our avoidance of the topic and issue, we have decided not to have children. I don’t know how I feel about that. Actually, I’m relieved. Knowing my luck, my husband will say tomorrow…let’s try to have a baby.  WTF! LOL! Ah, really? No. I doubt that very much. He’d have to touch me first.

Advertisements

4 thoughts on “Touch Me

  1. Looking for the Light June 11, 2014 / 12:42 PM

    I have taken lithium for close to 30 years, never at that high level. Just in case no one told you, drink lots of water and if you get over heated later in summer drink a gator aid. I’ve only had one problem from over heating and no having anything to drink. I got heat exhaustion. No fun. Lith is a great drug, just pay close attention to a metallic taste and hands trebling. That is a sign your lith is to high. My doctor checks my levels with a blood test about every 3-6 months. Sine you’re on such a high amount, I would press for a blood test every three months which is the standard in US. Good luck.

    • mydualities June 11, 2014 / 3:26 PM

      She wants me to check it this week. I have to remember to go to the lab tomorrow morning. Metallic taste–yep, thirsty–yep, hands trembling–no. Who knows if my lithium is high, but I was once on 1500 mg=600 morning & 900 at night and I went into lithium toxicity and a psychotic episode, so I know I need to be careful. That’s why I’m not very happy with the change. Thanks for your comment!
      Duals

      • Looking for the Light June 11, 2014 / 4:08 PM

        900mg was the max for me, which greatly helped with all the other meds when I was manic. I have been on the depressed side of Bipolar so had him knock it down. What almost killed me with toxicity was Depakote. I will not take it again. My hand shakes were out of control and I put on an enormous amount of weight. Good look tomorrow. Did she up your dose because you were still hypo or manic? For me it’s been a lifetime of drugs, ECT and many suicidal events. I haven’t had a taste of hypo or mania in over 10 years. Have a great day.

  2. mydualities June 12, 2014 / 2:45 PM

    Light,
    She wanted to change my meds to get me off of Abilify more than anything else. I was pretty stable with bouts of hypomania here and there. My bipolar disorder tends to be on the high side. I don’t get depressed or suicidal unless I’m in a mixed episode. I did get really depressed for 2 weeks when I was put on Clonazapam, but as soon as I stopped the drug I was fine. But mostly I jump when I jump into mania, it quickly turns into psychotic tendencies. I’ve only been psychotic 3x and I’d like to keep it that way.
    My younger sister has been treated for treatment resistant depression for years until she had a psychotic episode. Of course no one listened to me when I warned them she is bipolar years before that. I am so frustrated that many people do not get treated for bipolar disorder unless something seriously drastic has to happen to them. It’s like psychiatrists have to be slapped with a “DAH” sign to get them to pay attention. Grr!!!
    I hope you are doing well. Sorry for my rant. 🙂
    Duals

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s